# SDR SIMA201111001

- Difficulty date: April 19, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 23,755 hours, 21,027 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Relay
- Part number: K0055
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4500 DURING CRUISE THE CREW REPORTED, ENCOUNTERED SEVERE ICING.  THE AUTO-ANTI ICE DID NOT ACTIVATE.  THE CREW HAD TO ACTIVATE MANUALLY.  THE CAPTAIN ELECTED TO RETURN TO LGA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED DETAILED VISUAL INSPECTION OF CAPTAIN’S AND FIRST OFFICER’S PITOT/STATIC SYSTEM.  FOUND WATER IN FIRST OFFICER’S DRAIN.  DRAINED LINE ON FIRST OFFICER’S SYSTEM AS PER 34-13-00.  THE OPERATIONAL AND LEAK TEST WERE GOOD AS PER AMM 34-13-00.  PERFORMED OPERATIONAL TEST OF THE ANTI-ICE SYSTEM AS PER AMM 30-00-00.  FOUND FIRST OFFICER’S PITOT STATIC HEATING INTERMITTENT.  REMOVED AND REPLACED RELAY K0055 AS PER 20-13-02.  THE OPEATIONAL TEST WAS GOOD AS PER 30-31-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
